# SDR DL76L020033

- Difficulty date: January 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 52,786 hours, 8,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN EMERGENCY LIGHT MID CABIN INOP.  REPLACED BATTERY PACK, OPS CHECK NORMAL.
